BibTeX record journals/dm/CaiHSY20

download as .bib file

@article{DBLP:journals/dm/CaiHSY20,
  author    = {Fangfang Cai and
               Qing{-}Hu Hou and
               Yidong Sun and
               Arthur L. B. Yang},
  title     = {Combinatorial identities related to 2 {\texttimes} 2 submatrices of
               recursive matrices},
  journal   = {Discret. Math.},
  volume    = {343},
  number    = {3},
  pages     = {111734},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.disc.2019.111734},
  doi       = {10.1016/j.disc.2019.111734},
  timestamp = {Mon, 20 Jul 2020 15:59:58 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/CaiHSY20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics